# SDR CA120809001

- Difficulty date: August 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Part time: 4,991 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LT ENGINE OIL TEMP INDICATED HIGH, THE CREW REDUCED THE ENGINE POWER BUT THE OIL TEMP WAS OVER 107 DEGREES C FOR MORE THAN 10 MIN SO THAT THE PILOT COMMANDED SHUTDOWN THE AFFECTED ENGINE AND DECLARED AN EMERGENCY.  THE ACFT MADE ATB TO THE ORIGIN AIRPORT, LANDED UNEVENTFULLY ON OR ABOUT 1051 HRS, LOCAL TIME.  MAINTENANCE HAS CHECKED ON ARCDU AND AT EMU DATA .  ALSO THE ANOTHER ENGINE PARAMETER AND THE APPEARANCE OF THIS ENGINE WAS NORMAL .  MAXIMUM OIL TEMP WAS 113.9 DEGREE C AND THE PERIOD OF MOT EXCEEDANCE IS 923 SECONDS.  MAINTENANCE PERFORMED OIL FLUSHING AND REPLACE THE MAIN AND SCAVENGE OIL FILTER IAW AMM TASK 05-53-00-210-814.  OPEARATIONAL TEST OF ACOC FLAP DOOR ACTUATOR WAS CARRIED OUT IAW FIM 79-00-00-810-805, AMM TASK 79, NR 8722,21 AND 8722, 31 AND 8722, 710 AND 8722,801, NO FINDINGS.  MAINTENANCE REPLACED THE ACOC BYPASS VALVE.
